Dangers Of Coffee Consumption After Consumption Of Antibiotics?
Is it dangerous to drink coffee after taking antibiotics metronidazole
Metronidazole is a type of antibiotic used to treat certain bacterial infections. Metronidazole is a drug that is consumed only if instructed by a doctor. Antibiotics must be taken with the right dosage, the right frequency, and the right duration in order to get effective results and not cause drug resistance.
Side effects of the drug metronidazole include:
Headache Stomach ache Nausea, vomiting Decreased appetite Diarrhea Metallic taste in mouth Urine color becomes more concentrated This antibiotic should be consumed after eating with a glass of water. There was no drug interaction with metronidazole with coffee. While taking metronidazole you should not consume alcohol or other drugs / foods that contain propylene glycol, until 1 day after the consumption of metronidazole. Consumption of foods that are acidic can also worsen the side effects of heartburn and nausea due to consumption of this drug. So it should be avoided.
Metronidazole drugs are avoided given to people who have a history of allergy to this type of antibiotic. Drug interactions are also found when taken with warfarin, disulfiram, hormonal contraception, antiepileptic drugs. So you should always tell your doctor if you are routinely taking a certain type of medication so that the doctor can prescribe the appropriate medicine.
Thus the explanation from me, hopefully useful.